MAUDE Adverse Event Report: MEDLINE INDUSTRUIES LP Medline Industries, Inc.; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRUIES LP Medline Industries, Inc.; 7.5MM, HVLP,CUFFED,ET TUBE
Model Number DYND43075
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/22/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
It was reported that during an emergent placement (during an in-flight cardiac arrest) a patient was intubated with a 7.5mm endotracheal tube.Intubation was completed and the cuff was inflated with 7ml of air.The crew noted that the cuff would not stay inflated, bougie was placed and the tube was exchanged successfully however the patient ultimately passed away.The sample was not returned to the manufacturer for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during an emergent placement (during an in-flight cardiac arrest) a patient was intubated with a 7.5mm endotracheal tube.Intubation was completed and the cuff was inflated with 7ml of air.The crew noted that the cuff would not stay inflated, bougie was placed and the tube was exchanged successfully however the patient ultimately passed away.

Brand Name
Medline Industries, Inc.
Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRUIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key12821827
Report Number1417592-2021-00204
Device Sequence Number5696393
Product Code BTR
UDI-Device Identifier10080196726325
UDI-Public10080196726325
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND43075
Device Catalogue NumberDYND43075
Device Lot Number59220122559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age38 YR
Patient SexMale
Patient Weight117 KG